# SDR DALA2019020900896

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WEB AFT BULKHEAD LOC BS 540 AND BL 0 AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON WEB AFT BULKHEAD LOC BS 540 AND BL 0 FWD CARGO COMPARTMENT AS PER ERA N.574395-14.
